# SDR UALA2011091204946

- Difficulty date: September 12, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 40,717 hours, 4,984 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 4917711
- Part serial: 17631201
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PFC LANE FAULT 27-14012.  BOEING AHM PROGRAM HAS DETECTED REPEAT FAULT MSG 27-14012 PFC R LANE 1 FAULT.  REPLACE THE PFC-R (483-9216) PER MM, CONFIRM PFC SOFTWARE IS CORRECT FOR ALL 3 PFC'S. ACP PFC LANE RESET TEST TWICE TO UNLATCH REMAINING FAULTS.  IF PFC-R LANE FAULT CONTINUES FOR FURTHER T-S.  CONFIRM ALL PARTS AND S-W WITH THE ONLINE IPC.  REPLACED PFC-R, TESTS GOOD.
